# SDR JGVR20200807001

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680A
- Aircraft serial: 6800187
- Aircraft time: 11,518 hours, 7,659 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR HAS VERIFIED CORROSION AROUND LT SPOILER RETURN HYDRAULIC FITTING. MECHANICALLY BLENDED TWO SPOTS OF MILD/MODERATE CORROSION IN LT WHEEL WELL ON LT WING REAR SPAR AROUND LH SPOILER RETURN HYDRAULIC FITTING IAW SRM 51-10-01.  FOUND BLENDED AREAS TO BE OUT OF LIMITS PER SRM 51-70-02. REPAIRED CORRODED AREAS IAW ENGINEERING MEMO DQ26483M1/
